# SDR 05FDEA03505

- Difficulty date: October 26, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310
- Aircraft serial: 360
- Aircraft time: 33,218 hours, 18,393 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SOON AFTER T/O GOT ECAM ALERT FOR AFT CARGO NOT  CLOSED AFT CARGO SW FAULT AND AN AMBER DOOR LIGHT FO  R AFT CARGO ON RT ECAM.  ACN RELEASED FOR SERVICE PER MEL/CDL: 52-71-01  CATEGORY: C EXPIRATION: 05NOV05  MEL 52-71-01: AFT DOOR CLOSED AND LOCKED  INDICATION ON ECAM DOOR PAGE - INOP. AFT DOOR VISUALLY CHECKED CLOSED AND LOCKED.  NOTE:  NO CABIN PRESS PROBLEMS NOTED.
